# SDR CALA2025122412431

- Difficulty date: December 18, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 79,081 hours, 29,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT VERTICAL PRESSURE WEB BETWEEN LBL 31.83 AND LBL 24.92 BETWEEN WL 200.6 & WL 192.0. CRACK LENGTH: 1 INCH.  FABRICATED AND INSTALLED VERTICAL PRESSURE WEB REPAIR PARTS AT BS 663, LBL 14 TO LBL 47 IAW SRM 57-10-10-2R-3, STEP 6.F, TABLE 203, FIGURE 205, DETAIL A-A, SRM 57-10-10-2R-3, STEP 6.L, & DWG 111A1000.  I
